# SDR SWAA2021101829117

- Difficulty date: October 12, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737
- Aircraft serial: 32475
- Aircraft time: 58,702 hours, 34,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 192E PANEL FWD MOUNT BRACKETS (2) CRACKED OFF ; / [01] REMOVED AND REPLACED BRACKETS PER MM 20-50-11
